The Diabetes Forum Support Community For Diabetics Online banner
1 - 10 of 10 Posts

·
Registered
Joined
·
1,077 Posts
Hi, I am suffering from blurred vision and often have headaches. I fear it is some transient disorder, but it could be something more serious. Can someone suggest me as to what to do? Your suggestion would be highly appreciated. Thanks!
Hey There Miller! Welcome! :)

Blurry vision and headaches could be something simple, symptoms
of several conditions including Diabetes(if that's what you are asking)
or reaction to meds., etc.

After the Holidays, I would suggest that you see an eye Dr.(preferably
an Ophthalmologist). Also ask your GP for a Glucose Tolerance Test(GTT).
It will show within a couple hours how your body reacts to a high amount
of sugar.

The A1c was THE test to diagnose People with Diabetes(and still the
most used) and to see how Diabetics who have already been diagnosed
are fairing during a 3 mth. time period. They've found that it generally
only covers about the last 7 weeks not 12 as expected. This test can
also misdiagnose someone since a Diabetics sugars go up and down and
in between if they are not in control which averages their blood sugar
level. It would sometimes average the "Diabetics" sugar level as normal
so of course the Dr. would say the Patient does not have Diabetes.

Another thing you can do if you have a Friend or Family member....ask
them if you can use their blood glucose meter(or ask them to test your sugar). Or buy a meter(it's called Relion(sp))at Walmarts. It's cheap
and comes with the 25 strips, I think(if you are in the US).

When you wake up in the morning, don't eat or drink anything.
Ask them(or you could borrow their second meter and they can show
you how to use it) and then test yourself.

Also test your sugar level before a meal...say supper. Eat what you
normally do for a meal and test your sugars again 2 hours after your
first bite of the meal. Do this for a couple days. Write down all your
test results, what you ate and drank each day, what exercise and
low long you did the exercise each day. Give your GP all the
info that you wrote down and he will decide what to do from there
if your sugar levels are not normal. (I presume that you are not taking
any meds. that lower or raise your blood sugar levels or that cause headaches and blurry vision....many do).

Thanks for taking an interest in your health. :) Many People are walking around in the world with Diabetes damaging their bodies and they don't
even know it or heed the warning symptoms.

We hope that your symptoms are something simple but either way
we hope to hear back from you. Take Care...Good Luck.
 
G

·
Hi,
I recently came across a site called Detox Pads | Footpads that provides health pads. Health Pads, also commonly known as footpads or Detox Pads help to relieve fatigue, joint pain, headaches, skin rashes and many other health problems naturally. It?s very simple to use and follow. You could try hope this will work out for you.
See you, Bye!
 

·
Registered
Joined
·
1,077 Posts
Hi,
I recently came across a site called Detox Pads | Footpads that provides health pads. Health Pads, also commonly known as footpads or Detox Pads help to relieve fatigue, joint pain, headaches, skin rashes and many other health problems naturally. It’s very simple to use and follow. You could try hope this will work out for you.
See you, Bye!
Hello. Thank you for the post. It sounds like an interesting product
although we cannot recommend it on this Forum.

It is not a good idea to cover symptoms of a possibly serious disease
with "bandaids". A Person should first have a thorough medical check-up
to dispel possible conditions or to receive proper education and then
approved aids for the said condtion.
 

·
Registered
Joined
·
11 Posts
Hi There,

When I was first diagnosed, I often got these symptoms. Blurred vision would come on first and after a while, I would start getting migraines. Medication didn't help so the only thing I could do was sleep it off.

Also, I did remember a couple of episode that occurred after I put eye drops into my eyes. I was using a brand called genteal and it was not the disposible ones but the ones in a bottle. I figured that the preservative inside triggered the symptoms. Once I swtiched to another brand I was fine.

Oh and when my sugar started to become in control, these symptoms went away.
 

·
Registered
Joined
·
1,077 Posts
Mmmm...that's an interesting experience. I use eye drops occasionally but haven't had that happen yet. Our eyes are certainly delicate. I'll keep it in mind. Thank you for that post.
 

·
Registered
Joined
·
11 Posts
Hi Terrie,

Everyone's body is different and reacts differently. I was pretty sure it was the eyedrops in my case as without fail several minutes after I put some on, i would experience the symptoms. I tried it several times until before it struck me it was the eyedrops. My optometrist told me that with the bottled eyedrops, they tend to have a lot more preservatives (to sustain it longer as you can use it for up to a month), whereas the one-time use ones, have very little (if none) preservatives.

Unfortunately its not a one size fits all, what works for you may not work for me and vice versa.
 

·
Registered
Joined
·
24 Posts
Firstly how old are you?? I am having the same probs but I am 41 and my short term vision is a bit sad! Secondly, what are your blood sugars doing?? This can hugely affect your vision. Have you had a retinal scan??? If you are worried, go and see your opthalmologist
 

·
Registered
Joined
·
3,024 Posts
Shortaphrodite, the most recent reply in this discussion, before yours, was Sept of 2008. Those individuals no longer post on this site.
 
1 - 10 of 10 Posts
Top